I suffer from Thrombocythemia and have been taking Anagrelide for the last 20 years. Now as a side effect to Anagrelide I suffer from Anemia and my hemoglobin was 7.5 and I had to be hospitalized for a transfusion and my hemoglobin was 10 when I left the hospital. Two months later my hemoglobin is now 8.3; what is the best treatment for this?
10 Aug 2011
Feel rather sorry for your health condition, could i suggest a site, please? Read details on: http://www.emedicinehealth.com/anemia/article_em.htm#Anemia%20Overview
You could discuss it with your doctor for for more advice, take care, be well & safe, please.
- Anagrelide Information for Consumers
- Anagrelide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anagrelide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... anemia, i was told post op to start taking an OTC iron supplement. But there are so many and i am confused which one to take. Dr made no ...
1 answer • 20 Nov 2009
I received a call from doctor's office yesterday telling me I am anemic and 3 pints low. What does 3 pints low mean? Does it mean I have lost 3 ...
1 answer • 20 Jan 2011
1 answer • 12 Nov 2014